# SDR CA990111054

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 81071100010A
- Condition: Reads Low
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

(CAN) DURING CRUISE, THE CREW NOTICED THE OIL PRESSURE INDICATION ON NR 1 ENGINE WAS LOW.  THE ENGINE WAS SHUT DOWN.  THE AIRCRAFT RETURNED TO ITS DEPARTURE POINT.  THE OIL PRESSURE TRANSMITTER WAS CONFIRMED AS THE FAULT AND WAS REPLACED.
